Aa
A
A
Close
1240706 tn?1331605711
Constant allergy symptoms - my eyes burn all the time
My doctor has me on Nasonex spray (1 spray, 1ce per day), Singulair (10 mg once per day), and Cromolyn Sodium eye drops (4%, 4 times a day). I have had bad allergy symptoms for around 15 years. I have a runny nose all the time, but the worst is the chronic eye irritation. They burn constantly. It makes me feel exhausted and really inhibits my ability to function at full capacity every day. I feel like my doctor just isn't taking me very seriously. I am 37 and have three young kids and would like to feel better. Does anyone relate to this issue? What kind of treatment should I request from my doctor so she doesn't continue going on as if it is not that big of a problem?
Cancel
4 Answers
Page 1 of 1
Avatar universal
I had a similar problem and ended up going to a specialist.  They are more attentive.  Good luck
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Keep in mind your Dr is treating allergies but can be something viral, that was my case.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1240706 tn?1331605711
Thanks. The eye burning problem has been going on for all of the 15 years, too. It's just getting even worse.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Hello and hope you are doing well.

For the eye irritation you could use artificial tear drops and ointment to lubricate the eyes. But to deal with the root cause, ask for a referral to an allergist.

Allergy shots  or  immunotherapy are usually recommended if the allergen cannot be avoided and symptoms are hard to control. Regular injections of the allergen are usually given (with each dose slightly larger than the previous dose) until a maximum dose is reached. However, these do not work for everybody and require frequent follow-up to your attending physician. Indeed, they may require years of treatment, but they work in most cases. They can also cause uncomfortable side effects and possible dangerous outcomes , such as anaphylaxis. Talk to your doctor about this for proper evaluation.

Hope this helped and do keep us posted.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Allergy Community Resources